CSpace
一类极值问题
史应光
1991
Source Publication数学研究与评论
ISSN1000-341X
Volume011Issue:003Pages:447
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48889
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
史应光. 一类极值问题[J]. 数学研究与评论,1991,011(003):447.
APA 史应光.(1991).一类极值问题.数学研究与评论,011(003),447.
MLA 史应光."一类极值问题".数学研究与评论 011.003(1991):447.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[史应光]'s Articles
Baidu academic
Similar articles in Baidu academic
[史应光]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[史应光]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.